2019
Том 71
№ 10

All Issues

Sapronov D. A.

Articles: 1
Article (Russian)

Propagation of Perturbations in Quasilinear Multidimensional Parabolic Equations with Convective Term

Sapronov D. A., Shishkov A. E.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 7. - pp. 953-969

We establish estimates for the initial evolution of the supports of solutions of a broad class of quasilinear parabolic equations of arbitrary order that have the structure of the equation of strong nonlinear convective diffusion.